# SDR SIMA200716910

- Difficulty date: June 17, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 12,244 hours, 9,965 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2225ONO30201
- Part serial: 214
- Condition: Failed
- Location: Cabin Pressure
- Part time: 19,749 hours, 18,300 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO CABIN PRESSURIZATION IN CLIMB.  REMOVED AND REPLACED DIGITAL PRESSURIZATION CONTROLLER IAW EMB AMM 21-21-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
